# SDR AWXA200501535

- Difficulty date: December 1, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C3453721
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED VERTICAL WEB CHANNEL CRACKED, 1.0 INCH, AT BS 663.75, BL 25R AND WL 206.  MAINTENANCE NOTCHED OUT REMAINING MATERIAL ON VERTICAL WEB CHANNEL IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5702-05346-HF1.  FABRICATED CHANNEL IAW AWA ER NR 03-5702-05346-HF1.  INSTALLED FABRICATED REPAIR PARTS ON VERTICAL WEB AT BS 663.75, BL 25R, AND WL 206 IAW AWA ER NR 03-5702-05346-HF1.
